# SDR CALA2023053101708

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Flt Deck Wndw No
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-04554 REV B FLIGHT DECK L/H WINDOW NO.1 UPPER AFT CORNER HAS A CRACK REF AAR N/R 9672538 FLIGHT DECK WINDOW NO.1 UPPER AFT CORNER REPAIRED ON EA 5310-04554 REV B OP003 WORK ACCOMPLISHED BY V894534
